Alert archive / Minnesota / Special Weather Statements in 2011

Special Weather Statement, NWS Twin Cities, MN

August 23, 2011Carver County, Minnesota

NWS Twin Cities, MN issued this special weather statement at Aug 23, 2011, 2:57 AM CDT for Carver County, Minnesota. It was in force for 48 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 23, 2011, 2:57 AM CDT (07:57 UTC)
Expired
Aug 23, 2011, 3:45 AM CDT
In force
48 min
Issued by
NWS Twin Cities, MN

County Carver County, MN

The radar

The Minneapolis radar (KMPX), 5 km from the middle of the area, began a volume at 07:59 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 23, 3:00 AM CDTTSTM WND GST 562 W Prior Lake, MN
Aug 23, 3:24 AM CDTTSTM WND DMGPrior Lake, MNPOWER OUTAGE REPORTED BY PRIOR LAKE POLICE. UNKNOWN CAUSE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Minneapolis, MN (KMPX), launched 00:00Z, 8.0 hours before the alert went out and 4 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 00:00Z on 2011-08-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 114 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 00:00Z on 2011-08-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 76 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
114 J/kg
Mixed-layer CIN
-258 J/kg
Mixed-layer LCL
1559 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
76 m²/s²
0-3 km storm-relative helicity
155 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

058 
WWUS83 KMPX 230757
SPSMPX

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
257 AM CDT TUE AUG 23 2011

MNZ060-068-069-230845-
CARVER-HENNEPIN-SCOTT-
257 AM CDT TUE AUG 23 2011

...THUNDERSTORMS DEVELOPING OVER CARVER...HENNEPIN AND SCOTT 
COUNTIES THROUGH 345 AM CDT...

AT 254 AM CDT...WEATHER SERVICE RADAR WAS TRACKING A STRONG
THUNDERSTORM 3 MILES SOUTHEAST OF WACONIA. THIS STORM WAS MOVING EAST
AT 25 MPH.

HAIL UP TO NICKEL SIZE AND WINDS UP TO 40 MPH ARE EXPECTED WITH THIS
STORM.

* LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
  WACONIA.
  VICTORIA.
  CHASKA.
  CHANHASSEN.
  MARYSTOWN.
  SHAKOPEE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS THUNDERSTORM COULD INTENSIFY QUICKLY...SO BE READY TO ACT IF A
WARNING IS ISSUED.

&&

LAT...LON 4489 9346 4465 9340 4476 9393 4488 9382
TIME...MOT...LOC 0757Z 284DEG 21KT 4482 9373

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Twin Cities, MN wrote its last area forecast discussion before this special weather statement went out at Aug 23, 12:03 AM CDT, 2 hours 54 minutes earlier.

Area forecast discussion, Aug 23, 12:03 AM CDT, 2 hours 54 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1203 AM CDT TUE AUG 23 2011

.UPDATE...

UPDATED TO INCLUDE 06Z AVIATION DISCUSSION BELOW.

&&

.DISCUSSION...

MAIN FORECAST CONCERN IS SHORT TERM HEAVY RAINFALL AND LARGE HAIL
POTENTIAL OVERNIGHT INTO TOMORROW MORNING. VIGOROUS UPPER LEVEL
SHORTWAVE TROUGH CURRENTLY ENTERING WESTERN NORTH DAKOTA...WILL
AMPLIFY TONIGHT AS IT MOVES EAST SOUTHEASTWARD. VORTICITY MAX WITH
THIS WAVE CURRENTLY OVER EXTREME NORTHEASTERN MONTANA...WILL MAKE
ITS WAY TOWARD CENTRAL MINNESOTA BY TUESDAY MORNING. A LOW LEVEL
JET BRINGING SOUTHWESTERLY 850MB WINDS TO NEAR 30 KNOTS INTO THE
AREA WILL AID IN GENERATING HEAVY RAINFALL...AS WILL PWATS
INCREASING TO NEAR 1.7 INCHES IN SOUTHERN MINNESOTA AND WESTERN
WISCONSIN BY 12Z. LARGE HAIL IS A THREAT OVERNIGHT INTO TUESDAY
MORNING TOO...AS NEAR 2500 J/KG OF ML CAPE WILL BE AVAILABLE
ACROSS THE AREA AND STEEP MID LEVEL LAPSE RATES WILL ALSO BE IN
PLACE OVERNIGHT. 850MB MOISTURE TRANSPORT WILL PICK UP
SIGNIFICANTLY THIS EVENING INTO THE OVERNIGHT HOURS...ALSO
INDICATING A POTENTIAL FOR HEAVY RAINFALL AND THE GENERATION OF AN
MCS. MAIN CHANGE FROM PREVIOUS FORECAST WAS TO SLOW DOWN
INTRODUCTION OF POPS FROM WEST TO EAST TONIGHT WITH THE BEST
WINDOW FOR HEAVY RAIN BETWEEN 06-12Z ACROSS SOUTHERN MINNESOTA.

FOR TOMORROW...COULD SEE PRECIPITATION LINGERING IN EASTERN
COUNTIES...SO PUT POPS IN THROUGH 18Z. ADDED SLIGHT CHANCE POPS IN
WESTERN WISCONSIN AS AFTERNOON REGENERATION ON THE BACKSIDE OF THE
WAVE IS POSSIBLE. WESTERN AREAS WILL SEE CLEARING FIRST...AND
TEMPERATURES ARE EXPECTED TO REACH THE LOW 90S WITH SOUTHWESTERLY
FLOW AT THE SURFACE USHERING IN WARMER AIR...AND DOWNSLOPE AIR
OFF THE BUFFALO RIDGE. THE AIR WILL FEEL QUITE STICKY AS DEW POINT
TEMPERATURES ARE EXPECTED TO RISE TO NEAR 70 ACROSS MOST OF THE
AREA. EASTERN COUNTIES WONT GET QUITE AS WARM TOMORROW AS CLOUDS
AND LINGERING PRECIPITATION HOLD TEMPERATURES IN THE LOW 80S. THE
STORM PREDICTION CENTER HAS INCLUDED EASTERN COUNTIES IN A SLIGHT
RISK AS OLD OUTFLOWS FROM THE OVERNIGHT MCS COULD HELP SPARK NEW
THUNDERSTORMS WHERE ML CAPE AND STEEP LAPSE RATES ARE MOST
FAVORABLE.

BEYOND...FROPA TUESDAY NIGHT INTO WEDNESDAY MORNING WILL LEAD TO
NORTHWESTERLY FLOW...COOLER TEMPERATURES...AND RELIEF FROM THE
ELEVATED DEWPOINTS AS DRIER AIR MAKES ITS WAY INTO THE AREA.
WEDNESDAY AND THURSDAY WILL BE GENERALLY QUIET AS HIGH PRESSURE
BUILDS IN. FRIDAY THROUGH MONDAY LOOKS TO BE AN ACTIVE PERIOD AS
TWO SYSTEMS COULD IMPACT THE AREA. A COLD FRONTAL PASSAGE FRIDAY
COULD BRING MORE THUNDERSTORMS TO THE AREA...BUT WARM 700MB
TEMPERATURES COULD SERVE AS A CAP...AND ECMWF DOESNT SEEM TO BE
TOO EXCITED ABOUT BRINGING MOISTURE INTO THE AREA. FOR NOW...ADDED
SLIGHT CHANCE/CHANCE POPS MAINLY FOR FRIDAY AFTERNOON/EVENING
ACROSS THE CWA. A POTENTIALLY STRONGER LOW LOOKS TO MAKE ITS WAY
ACROSS THE INTERNATIONAL BORDER SUNDAY INTO MONDAY...DRAGGING
ANOTHER COLD FRONT ACROSS THE CWA. AGAIN...THUNDERSTORMS ARE
POSSIBLE WITH THIS FEATURE...BUT BEING SO FAR OUT LED TO JUST
ADDING CHANCE POPS ACROSS THE CWA FOR THIS TIME FRAME.

&&

.HYDROLOGY...
THE POTENTIAL REMAINS TONIGHT FOR THE DEVELOPMENT OF A COMPLEX OF
THUNDERSTORMS ACROSS SOUTHERN MINNESOTA...WITH THE THREAT OF VERY
HEAVY RAINFALL RATES EXISTING. ONCE AGAIN PRECIPITABLE WATER VALUES
ARE EXPECTED TO REACH BACK UP TO AROUND 1.75 INCHES...OR ABOVE 150
PERCENT OF NORMAL AHEAD OF A WARM FRONT CURRENTLY TAKING SHAPE
ACROSS THE DAKOTAS. MOST MODELS CONTINUE TO INDICATE THUNDERSTORMS
DEVELOPING TONIGHT...MAINLY AFTER 10 PM...OVER SOUTHERN INTO
SOUTHEAST MINNESOTA. GIVEN THE DEGREE OF MOISTURE AND INSTABILITY
PRESENT...WILL LIKELY SEE RAINFALL RATES NEAR 2 INCHES PER HOUR
WITH THE HEAVIEST THUNDERSTORM CORES. HOWEVER...WITH 3 HOUR
FLASH FLOOD GUIDANCE UP AROUND 4 INCHES FOR THE AREA...FLOODING
POTENTIAL WILL LIKELY BE LIMITED TO URBAN AREAS...SUCH AS THE TWIN
CITIES...ST. CLOUD...OR MANKATO. IF ONE OF THESE AREAS WERE TO SEE
EXCESSIVE RAINFALL OVERNIGHT...THERE COULD BE SOME ISSUES WITH
FLASH/URBAN FLOODING. OUTSIDE OF THAT...THE FLOOD POTENTIAL
APPEARS LOW AS STORM MOTION SHOULD BE FAST ENOUGH TO LIMIT TOTAL
RAINFALL AMOUNTS.

&&

.AVIATION.../06Z TAF ISSUANCE/

APPROACHING LOW LEVEL PRE-FRONTAL TROUGH COMBINED WITH LARGE
ROTATING UPPER LEVEL DISTURBANCE PUSHING THROUGH THE DAKOTAS
WITHIN A WARM AND HUMID AIRMASS WILL CREATE SCATTERED SHOWERS AND
THUNDERSTORMS THROUGH THE OVERNIGHT HOURS INTO LATE TUESDAY
MORNING. DIFFICULT TO TIME THE PRECIP INTO THE TERMINALS EVEN WITH
00Z MODELS AS MOST MODEL INITIALIZATIONS ARE RATHER POOR...SO HAVE
TRIED TO TREND RECENT RADAR IMAGERY WHILE NOT MAKING TOO MANY
CHANGES FROM INHERITED 00Z TAF SET. WILL LOOK FOR CONVECTION TO
IMPACT WESTERN TERMINALS MAINLY IN THE 07Z-11Z TIMEFRAME...THEN
ENTERING THE EASTERN TERMINALS IN THE 10Z-14Z TIMEFRAME. AM
HESITANT TO BRING CONDITIONS DOWN TO IFR LEVELS FOR THE DURATION
OF THE CONVECTIVE TEMPO GROUPS...BUT TO HAVE SOME PERIODS OF IFR
IN HEAVY RAIN/TSTMS MAY BE INEVITABLE. WILL OBVIOUSLY MONITOR AND
AMEND AS NEEDED. PRECIP SHOULD BE CLEAR OF THE TERMINALS BY
APPROXIMATELY 14Z- 16Z...THEN WILL LOOK FOR CEILINGS TO GRADUALLY
LIFT AND SCATTER OUT AS DRIER AND MORE STABLE AIR ENTERS WITH A
COLD FRONT FOR LATE TUESDAY INTO TUESDAY NIGHT. WINDS WILL REMAIN
MAINLY FROM THE S THROUGH TONIGHT THEN VEER TO SW DURING THE DAY
TMRW. IF TSTMS DIRECTLY IMPACT THE TERMINALS...DIRECTIONS AND
SPEEDS WILL BE CONVECTIVELY DRIVEN AND COULD BE FROM THE W OR NW
BEFORE RESTORING TO THE MORE PREDOMINANT SW.

MSP...CUMULUS CLOUDS WILL GRADUALLY MOVE IN AND DEVELOP FURTHER
DURING THE EARLY MORNING HOURS BUT AM NOT EXPECTING CONVECTION TO
IMPACT THE TERMINAL UNTIL AFTER 08Z-09Z AND LAST THROUGH ABOUT
DAYBREAK. HAVE HELD CONDITIONS AT THE LOWER RANGE OF MVFR...WITH
THE POSSIBILITY OF IFR CONDITIONS WITHHELD FOR NOW BUT NOT TO BE
RULED OUT. WILL AMEND IF/AS NEEDED. CONVECTIVE POTENTIAL WILL WANE
BY LATE MORNING AND WILL LOOK FOR ANY AND ALL PRECIP TO EXIT THE
KMSP AREA BY AROUND 16Z. CIGS WILL LIFT AND SCATTER OUT THROUGH
THE AFTN HOURS. WINDS WILL REMAIN MAINLY FROM THE S...BUT WILL
SHIFT TO THE SW BY LATE IN THE DAY. SPEEDS COULD EXCEED 12 KT AND
BECOME GUSTY IN THE AFTN...AND WINDS MAY BE MORE VRBL IN AND NEAR
TSTMS.

&&

.MPX WATCHES/WARNINGS/ADVISORIES...
MN...NONE.
WI...NONE.
&&

JPC
Hazardous weather outlook, Aug 22, 7:04 PM CDT, 7 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
704 PM CDT MON AUG 22 2011

MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028-
240015-
DOUGLAS-TODD-MORRISON-MILLE LACS-KANABEC-STEVENS-POPE-STEARNS-
BENTON-SHERBURNE-ISANTI-CHISAGO-LAC QUI PARLE-SWIFT-CHIPPEWA-
KANDIYOHI-MEEKER-WRIGHT-HENNEPIN-ANOKA-RAMSEY-WASHINGTON-
YELLOW MEDICINE-RENVILLE-MCLEOD-SIBLEY-CARVER-SCOTT-DAKOTA-
REDWOOD-BROWN-NICOLLET-LE SUEUR-RICE-GOODHUE-WATONWAN-BLUE EARTH-
WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN-POLK-BARRON-RUSK-
ST. CROIX-PIERCE-DUNN-PEPIN-EAU CLAIRE-
704 PM CDT MON AUG 22 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND
SOUTHERN MINNESOTA... AND WEST CENTRAL WISCONSIN.

.DAY ONE...TONIGHT

SCATTERED THUNDERSTORMS ARE EXPECTED TO INCREASE IN COVERAGE
LATER TONIGHT AND SOME OF THESE STORMS MAY REACH SEVERE LIMITS
WITH LARGE HAIL AND STRONG WINDS. IN ADDITION...PERIODS OF HEAVY
RAINFALL MAY BE SEEN ACROSS PARTS OF THE OUTLOOK AREA. THE PRIME
LOCATIONS FOR LARGE HAIL WILL BE IN WESTERN MINNESOTA BEFORE
MIDNIGHT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS MAINLY
WESTERN WISCONSIN ON TUESDAY. THUNDERSTORMS ARE LIKELY ACROSS
THIS AREA ON TUESDAY MORNING...WITH REDEVELOPMENT POSSIBLE
TUESDAY AFTERNOON. AGAIN...A FEW OF THE STORMS ON TUESDAY MAY BE
SEVERE.

IN ADDITION TO THUNDERSTORMS...THE COMBINATION OF INCREASING
TEMPERATURES AND HUMIDITY WILL CREATE HEAT INDEX VALUES NEAR 100
DEGREES TUESDAY AFTERNOON. THE WARMEST LOCATIONS WILL LIKELY BE
ACROSS PORTIONS OF SOUTHWEST AND SOUTH CENTRAL MINNESOTA.

THUNDERSTORMS ARE POSSIBLE AGAIN ON FRIDAY AFTERNOON AND NIGHT
WITH ANOTHER COLD FRONT.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION MAY BE NEEDED LATER TONIGHT.

JLT

In the hours before

Special weather statement, Aug 23, 2:13 AM CDT, 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
213 AM CDT TUE AUG 23 2011

MNZ041-047-048-230815-
DOUGLAS-POPE-STEVENS-
213 AM CDT TUE AUG 23 2011

AT 208 AM CDT...WEATHER SERVICE RADAR WAS TRACKING STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 16 MILES NORTH OF UNDERWOOD
TO 5 MILES NORTH OF ELBOW LAKE TO 3 MILES NORTHWEST OF GRACEVILLE.
THESE STORMS WERE MOVING EAST AT 30 MPH.

HAIL UP TO DIME SIZE AND WINDS UP TO 40 MPH ARE EXPECTED WITH THESE
STORMS.

* LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
  MELBY.
  CHOKIO.
  EVANSVILLE.
  MILLERVILLE.
  BRANDON.
  LEAF VALLEY.
  MORRIS.
  DONNELLY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEEK SHELTER AND STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

THIS THUNDERSTORM COULD INTENSIFY QUICKLY...SO BE READY TO ACT IF A
WARNING IS ISSUED.

&&

LAT...LON 4576 9626 4577 9577 4597 9578 4612 9576
      4611 9530 4605 9531 4543 9586 4544 9625
TIME...MOT...LOC 0712Z 270DEG 27KT 4652 9586 4605 9597
          4559 9645
Local storm report, Aug 23, 2:43 AM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
243 AM CDT TUE AUG 23 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0241 AM     TSTM WND GST     BRANDON                 45.97N 95.60W
08/23/2011  E60 MPH          DOUGLAS            MN   PUBLIC

&&

CARLYON
Local storm report, Aug 23, 2:44 AM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
244 AM CDT TUE AUG 23 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0241 AM     TSTM WND GST     BRANDON                 45.97N 95.60W
08/23/2011  E50 MPH          DOUGLAS            MN   LAW ENFORCEMENT

&&

CARLYON
Local storm report, Aug 23, 2:45 AM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
245 AM CDT TUE AUG 23 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0241 AM     HAIL             BRANDON                 45.97N 95.60W
08/23/2011  M0.75 INCH       DOUGLAS            MN   LAW ENFORCEMENT

&&

CARLYON
Special weather statement, Aug 23, 2:51 AM CDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
251 AM CDT TUE AUG 23 2011

MNZ085-093-230830-
FREEBORN-STEELE-
251 AM CDT TUE AUG 23 2011

...THUNDERSTORMS MOVING OVER FREEBORN AND SOUTHERN STEELE COUNTIES
THROUGH 330 AM CDT...

AT 250 AM CDT...WEATHER SERVICE RADAR WAS TRACKING STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM BIXBY TO 3 MILES EAST OF
TWIN LAKES. THESE STORMS WERE MOVING EAST AT 45 MPH.

HAIL UP TO NICKEL SIZE AND WINDS UP TO 40 MPH ARE EXPECTED WITH THESE
STORMS.

* LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
  HOLLANDALE.
  GLENVILLE.
  MYRTLE.
  LONDON.
  INTERSTATE 35.

LAT...LON 4350 9364 4387 9321 4391 9304 4350 9304
      4349 9305
TIME...MOT...LOC 0751Z 276DEG 37KT 4390 9307 4357 9335
Special weather statement, Aug 23, 2:57 AM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
257 AM CDT TUE AUG 23 2011

MNZ060-068-069-230845-
CARVER-HENNEPIN-SCOTT-
257 AM CDT TUE AUG 23 2011

...THUNDERSTORMS DEVELOPING OVER CARVER...HENNEPIN AND SCOTT
COUNTIES THROUGH 345 AM CDT...

AT 254 AM CDT...WEATHER SERVICE RADAR WAS TRACKING A STRONG
THUNDERSTORM 3 MILES SOUTHEAST OF WACONIA. THIS STORM WAS MOVING EAST
AT 25 MPH.

HAIL UP TO NICKEL SIZE AND WINDS UP TO 40 MPH ARE EXPECTED WITH THIS
STORM.

* LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
  WACONIA.
  VICTORIA.
  CHASKA.
  CHANHASSEN.
  MARYSTOWN.
  SHAKOPEE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS THUNDERSTORM COULD INTENSIFY QUICKLY...SO BE READY TO ACT IF A
WARNING IS ISSUED.

&&

LAT...LON 4489 9346 4465 9340 4476 9393 4488 9382
TIME...MOT...LOC 0757Z 284DEG 21KT 4482 9373

The office that day

Everything else NWS Twin Cities, MN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 23, 12:08 AM CDTSpecial Weather StatementMPXMartin, Watonwan52 min
Aug 23, 12:44 AM CDTSpecial Weather StatementMPXRedwood46 min
Aug 23, 1:24 AM CDTSpecial Weather StatementMPXRenville51 min
Aug 23, 2:01 AM CDTSpecial Weather StatementMPXNicollet44 min
Aug 23, 2:04 AM CDTSevere Thunderstorm WarningMPXBlue Earth, Brown, Nicollet26 min
Aug 23, 2:13 AM CDTSpecial Weather StatementMPXDouglas, Stevens62 min
Aug 23, 2:24 AM CDTSevere Thunderstorm WarningMPXDouglas, Pope, Stevens, Todd66 min
Aug 23, 2:30 AM CDTSevere Thunderstorm WarningMPXLe Sueur, Nicollet, Rice, Sibley45 min
Aug 23, 2:51 AM CDTSpecial Weather StatementMPXFreeborn39 min
Aug 23, 2:55 AM CDTSevere Thunderstorm WarningMPXDouglas, Pope, Stearns, Stevens, Swift, Todd65 min
Aug 23, 3:08 AM CDTSevere Thunderstorm WarningMPXChippewa, Lac qui Parle, Swift67 min
Aug 23, 3:12 AM CDTSevere Thunderstorm WarningMPXScott33 min
Aug 23, 3:38 AM CDTSevere Thunderstorm WarningMPXChippewa, Kandiyohi, Lac qui Parle, Meeker, Pope, Stearns and 2 more56 min
Aug 23, 3:40 AM CDTSpecial Weather StatementMPXDakota50 min
Aug 23, 4:04 AM CDTSevere Thunderstorm WarningMPXKandiyohi, McLeod, Meeker, Renville, Stearns, Yellow Medicine56 min
Aug 23, 4:28 AM CDTSpecial Weather StatementMPXBenton, Isanti, McLeod, Renville, Sherburne, Wright47 min
Aug 23, 5:12 AM CDTSevere Thunderstorm WarningMPXAnoka, Carver, Hennepin, Wright46 min
Aug 23, 5:30 AM CDTSevere Thunderstorm WarningMPXAnoka, Dakota, Ramsey46 min
Aug 23, 5:52 AM CDTSpecial Weather StatementMPXWashington38 min
Aug 23, 6:12 AM CDTSevere Thunderstorm WarningMPXFaribault33 min
Aug 23, 6:42 AM CDTSpecial Weather StatementMPXFreeborn33 min
Aug 23, 1:34 PM CDTSpecial Weather StatementMPXChippewa, Rusk56 min
Aug 23, 2:38 PM CDTSpecial Weather StatementMPXRusk52 min
Aug 23, 3:17 PM CDTSpecial Weather StatementMPXChippewa43 min
Aug 23, 3:39 PM CDTSevere Thunderstorm WarningMPXChippewa36 min
Aug 23, 4:50 PM CDTSpecial Weather StatementMPXEau Claire25 min

Nearby

Special Weather Statements in Minnesota, 2011Every special weather statement in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.